On differentiability of functions in $L^p$ and $H^p$ for $0$
Doklady Akademii Nauk, Tome 256 (1981) no. 6, pp. 1311-1314
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_256_6_a6,
author = {V. G. Krotov},
title = {On differentiability of functions in $L^p$ and $H^p$ for $0<p<1$},
journal = {Doklady Akademii Nauk},
pages = {1311--1314},
year = {1981},
volume = {256},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_256_6_a6/}
}
V. G. Krotov. On differentiability of functions in $L^p$ and $H^p$ for $0